Alert archive / Kentucky / Tornado Warnings in 2019

Tornado Warning 10, NWS Louisville, KY

June 21, 2019Allen County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 21, 2019, 7:38 PM CDT for Allen County, Simpson County, Warren County, Kentucky. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 7:38 PM CDT (00:38 UTC)
Expired
Jun 21, 2019, 8:15 PM CDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Allen County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 73 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:39 PM CDTTORNADO1 Nnw Mt. Arieal, KYANOTHER EF1 TORNADO EMBEDDED WITHIN A WIDESPREAD SWATH OF STRAIGHT LINE WIND DAMAGE. THIS ONE WAS ON THE GROUND LONGER, 4.6 MILES AND HAD A PEAK WIND OF 95 MPH AND WIDTH OF 125 YARDS. THE TORNADO TOUCHED DOWN NEAR HORSESHOE FORD ROAD WHERE NUMEROUS LARGE HARDW
Jun 21, 7:45 PM CDTTSTM WND DMG3 Nw Mt. Arieal, KYTREE ACROSS ROAD AT HARRIS/TEMPERANCE ROADS IN SIMPSON COUNTY.
Jun 21, 8:00 PM CDTTSTM WND DMG3 Wnw Maynard, KY*** 1 FATAL *** A TREE KILLED A MAN WHEN IT FELL ON HIS TRUCK ON WASHINGTON SCHOOL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:19 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WFUS53 KLMK 220038
TORLMK
KYC003-213-227-220115-
/O.NEW.KLMK.TO.W.0010.190622T0038Z-190622T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
738 PM CDT Fri Jun 21 2019

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Simpson County in south central Kentucky...
  Northwestern Allen County in south central Kentucky...
  Southeastern Warren County in south central Kentucky...

* Until 815 PM CDT.
    
* At 738 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles south of Three Springs, moving northeast at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Scottsville, Allen Springs, West Fork, Settle, Yesse, Raley Ford,
  Halifax, Claypool, Gainesville and Pope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. 

&&

LAT...LON 3683 8646 3689 8631 3693 8616 3691 8618
      3691 8615 3693 8615 3676 8613 3674 8644
TIME...MOT...LOC 0038Z 240DEG 38KT 3681 8642 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
JDG
2 follow-up statements
712 
WWUS53 KLMK 220048
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
748 PM CDT Fri Jun 21 2019

KYC213-220056-
/O.CAN.KLMK.TO.W.0010.000000T0000Z-190622T0115Z/
Simpson KY-
748 PM CDT Fri Jun 21 2019

...THE TORNADO WARNING FOR EAST CENTRAL SIMPSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kentucky.

LAT...LON 3678 8641 3681 8640 3681 8641 3685 8642
      3689 8631 3693 8616 3691 8618 3691 8615
      3676 8613 3674 8633 3674 8640
TIME...MOT...LOC 0046Z 251DEG 32KT 3680 8634 

$$

KYC003-227-220115-
/O.CON.KLMK.TO.W.0010.000000T0000Z-190622T0115Z/
Allen KY-Warren KY-
748 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN ALLEN AND SOUTHEASTERN WARREN COUNTIES...
    
At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Scottsville, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Scottsville, Allen Springs, West Fork, Settle, Yesse, Raley Ford,
Halifax, Claypool, Alvaton and Gainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. 

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3678 8641 3681 8640 3681 8641 3685 8642
      3689 8631 3693 8616 3691 8618 3691 8615
      3676 8613 3674 8633 3674 8640
TIME...MOT...LOC 0046Z 251DEG 32KT 3680 8634 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
JDG
850 
WWUS53 KLMK 220108
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
808 PM CDT Fri Jun 21 2019

KYC003-227-220118-
/O.EXP.KLMK.TO.W.0010.000000T0000Z-190622T0115Z/
Allen KY-Warren KY-
808 PM CDT Fri Jun 21 2019

...THE TORNADO WARNING FOR NORTHWESTERN ALLEN AND SOUTHEASTERN WARREN
COUNTIES WILL EXPIRE AT 815 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kentucky.

LAT...LON 3678 8641 3681 8640 3681 8641 3685 8642
      3689 8631 3693 8616 3691 8618 3691 8615
      3676 8613 3674 8633 3674 8640
TIME...MOT...LOC 0108Z 244DEG 27KT 3682 8623 

$$
JDG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:41 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 21, 6:41 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
741 PM EDT Fri Jun 21 2019

...Updated Forecast and Aviation Discussion...

.Forecast Update...
Issued at 740 PM EDT Fri Jun 21 2019

Will be clearing some counties from the watch as the main line
pushes through the region. We could see some redevelopment of storms
behind it, but they likely would be elevated. Seeing good progress
of the merger of the two lines of storms as they move into our BWG
counties. Line closer to SDF does not look as intense, again as it
moves into the drier surface air. Latest RAP mesoanalysis shows the
instability gradient right along the line where our downstream watch
box is.

Issued at 620 PM EDT Fri Jun 21 2019

Northern side of the storm line is fairly healthy, despite moving
into a less favorable environment. Decided to go ahead and expand
the watch eastward, and with plenty of instability still to work
through in southern KY, expect a better chance of severe weather all
the way to the Lake Cumberland region this evening. Do have an odd
shaped eastern extent, mostly because of the geography of the
counties.

Issued at 420 PM EDT Fri Jun 21 2019

Seeing the north/south oriented part of the line entering the Wabash
now start to weaken with regard to lightning and cloud tops and a
lack of wind/wind damage reports. The southern part of that line is
becoming more robust however, with cellular activity showing some
much colder cloud tops on latest IR imagery. Will follow this part
of the line downstream into our forecast area and after coordination
with SPC decided on a watch. Kept the Louisville metro out of this
watch...given that weakening line.

A second MCS is moving in from southeast MO and we will have to
watch to see how that interacts with the first line. Models have
been pegging that part of the line to stay stronger farther into our
area later this evening, but expect the first wave to stabilize the
lower levels. We can readjust the watch area later as we see how
that interaction plays out.

&&

.Short Term...(This evening through Saturday)
Issued at 315 PM EDT Fri Jun 21 2019

...Strong to Severe Storms Likely This Evening Through Tonight...

A complicated forecast is in store for the short term. Regional
radars and GOES-satellite reveal two distinct MCSs across central IL
and central MO at this hour. These MCSs are riding along a warm
front and instability gradient which is beginning to advect into our
region. These MCSs should continue to follow along the front and
begin to take a dive to the southeast here soon.

The latest high-res models have not handled the MCS in central IL
very well. Most have had it weakening significantly as it progresses
eastward, however, it has managed to maintain itself longer than
what they predicted. It is noteworthy that over the last 30-60
minutes, cloud tops have started to warm, lightning activity has
decreased, and radar imagery doesn't look as impressive compared to
earlier in the day. Additionally, appears the severe potential with
the MCS has been at a minimum over the last hour, as observations in
the path of it have generally reported sub-severe winds. This may be
due to a frontal inversion that has kept the strongest winds from
mixing down to the surface. As this MCS approaches our region, the
northern portion of the MCS should remain sub-severe, though it's
tough to say whether or not southern portions of the line will be
capable of sporadic severe winds when it arrives since theoretically
there should be less CIN in those areas with it being in close
proximity to the warm front. Based on some rough timing estimates,
think this line will begin entering our CWA (Dubois County, IN)
around 21z, and then arriving to the Louisville/Bowing Green Metro
areas around 22z-00z, and then arriving to the Lexington metro area
by 00z-02z, if it holds together.

The second MCS over MO is the one more likely to produce our severe
weather based on the latest high-res guidance. This second MCS will
be on the heels of the first, so we may see a slight break in the
action, but it should quickly fill in. The warm front/instability
gradient will continue to advect eastward into our region out ahead
of the second MCS, which will aid in destabilizing the atmosphere
even more. The big caveat to severe weather potential in our region
is if the first MCS slows the advancement of the warm front and
stabilizes the atmosphere ahead of the second MCS. Given that most
guidance weakens the first MCS in central IL significantly and does
not have it impacting our region, they result in a more unstable
atmosphere ahead of the second MCS in MO, so they may not have the
best portrayal of environmental conditions. Still, given the
consistency in guidance to destabilize things quickly ahead of the
second MCS, and a 30-40kt LLJ pumping in moisture/higher theta-E air
from the southwest, will continue to advertise likely severe weather
across the region, with the highest chances generally along and west
of the I-65 corridor. Damaging straight line winds will be the most
likely threat with the line, though brief isolated tornadoes will be
possible within bowing segments and embedded mesovortices.

The potential for yet another MCS (#3) could occur after midnight,
bringing additional showers/storms and potential severe weather. We
may finally start to dry out late tomorrow morning into the
afternoon. Confidence in this third MCS remains low, but is
something to watch. Given that our area will experience multiple
rounds of heavy rainfall, and most area creeks/rivers/streams are
still running high, will go ahead and put out a flash flood watch
for much of southern Indiana and central Kentucky. This watch will
run through tomorrow morning, but it may need to be expanded in time
through the weekend if confidence increases in additional rounds of
rain.

.Long Term...(Saturday night through Friday)
Issued at 325 PM EDT Fri Jun 21 2019

Saturday Night - Monday...

An active weather pattern looks to continue through early next week.
Saturday night a weak sfc boundary over the area combined with upper
level shortwave activity and plenty of instability will provide
focus for showers and storms.  Strong storms are possible Sat
evening before the environment becomes more elevated later Sat
night into Sun morning.

After a morning storm complex on Sun, we should see a break in
convection for a large chunk of the day with an upper level ridge
axis passing through. However, plenty of instability is expected to
build Sun afternoon and could kick off scattered showers and storms
especially along any left over boundaries from morning storms.
Scattered showers and storms will likely continue into Sun night.

Monday an upper level trough and cold front will approach the
region.  This should bring a better chance for showers and storms
and possibly a more organized threat for some of those to be strong
to severe with bulk shear values of 25-35 kts and CAPE values of
1500-2500 j/kg.  The cold front passage is expected Mon evening.

Temperatures will be in the 80s for highs Sun/Mon with Sun being the
hotter day under the upper level ridge. Low temps should range
through the upper 60s to low 70s.

Tuesday - Friday...

A few showers/storms may linger over east central KY on Tues before
the area goes dry.  A period of mainly dry weather is expected Tues-
Fri as upper level ridging builds in over the southern U.S.  A few
small chances for diurnally driven storms may exist during the
afternoon/evening hours each day next week, but mainly dry weather
is anticipated. A slow warm up is expected with temps starting in
the mid 80s for highs on Tues and increasing to the upper 80s to
around 90 for highs by the end of the work week.

&&

.Aviation...(00Z TAF Issuance)
Updated at 735 PM EDT Fri Jun 21 2019

Line of storms approaching SDF/BWG this hour. Will see gusty winds
at both terminals as those storms move through. Thunder will last an
hour or two behind this line as it continues heading southeast. Will
watch for redevelopment overnight, but confidence in individual
locations is fairly low. Will have a longer period of vicinity
showers and probably some brief periods of thunder into the morning
hours as a low-level jet tries to establish itself.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Saturday morning for INZ076>079-083-
     084-089>092.

KY...Flash Flood Watch through Saturday morning for KYZ023>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Update...RJS
Short Term...DM
Long Term...AMS
Aviation...RJS
Hazardous weather outlook, Jun 21, 2:47 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
347 PM EDT Fri Jun 21 2019

INZ076>079-083-084-089>092-KYZ023>036-038>042-045>049-053>057-
061>067-070>078-081-082-222000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
347 PM EDT Fri Jun 21 2019 /247 PM CDT Fri Jun 21 2019/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Multiple rounds of showers and thunderstorms will move through the
region tonight. Some of the storms could be strong to severe, with
damaging wind gusts being the main threat. Flash flooding will also
be possible in areas that see repeated heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Multiple rounds of thunderstorms are possible Saturday through
Monday. Heavy rain and localized flooding will be the main threats,
along with cloud to ground lightning. A few of the stronger storms
could also produce hail and locally damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through the weekend.

KYZ037-043-222000-
Harrison-Nicholas-
Including the cities of Cynthiana and Carlisle
347 PM EDT Fri Jun 21 2019

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Multiple rounds of showers and thunderstorms will move through the
region tonight. Some of the storms could be strong to severe, with
damaging wind gusts being the main threat. Flash flooding will also
be possible in areas that see repeated heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Multiple rounds of thunderstorms are possible Saturday through
Monday. Heavy rain and localized flooding will be the main threats,
along with cloud to ground lightning. A few of the stronger storms
could also produce hail and locally damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times through the weekend.

DM/AMS

In the hours before

Local storm report, Jun 21, 6:50 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     2 NNW BEDA              37.53N 86.97W
06/21/2019                   OHIO               KY   911 CALL CENTER

            REPORT OF TREE DOWN NEAR US HWY 231 N.

&&

CJP
Local storm report, Jun 21, 6:57 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             2 SE COOL SPRINGS       37.28N 86.85W
06/21/2019  E1.00 INCH       OHIO               KY   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL IN
            SOUTHERN OHIO COUNTY.

&&

CJP
Special weather statement, Jun 21, 7:04 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
804 PM EDT Fri Jun 21 2019

KYZ027-028-053-061>065-071-074-076-220045-
Hart-Metcalfe-Grayson-Warren-Taylor-Edmonson-Barren-Butler-Hardin-
Larue-Green-
804 PM EDT Fri Jun 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN...SOUTHWESTERN
LARUE...HART...WEST CENTRAL TAYLOR...SOUTHEASTERN BUTLER...
SOUTHEASTERN GRAYSON...WARREN...SOUTHERN HARDIN...NORTHERN BARREN...
NORTHWESTERN METCALFE AND EDMONSON COUNTIES...

At 803 PM EDT/703 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Hodgenville to 9 miles
southeast of Morgantown. Movement was southeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Bowling Green, Campbellsville, Greensburg, Munfordville, Brownsville,
Plum Springs, Three Springs, Memphis Junction, Mount Victor and
Crestmoor.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3712 8675 3752 8581 3734 8526 3685 8637
TIME...MOT...LOC 0003Z 301DEG 28KT 3750 8574 3712 8659

SCHOETTMER
Local storm report, Jun 21, 7:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     1 SW RUSSELLVILLE       36.83N 86.91W
06/21/2019                   LOGAN              KY   911 CALL CENTER

            TREES AND POWER LINES DOWN. POSSIBLE FIRE
            DUE TO LIGHTNING STRIKE. REPORTED AT 79
            NORTH CRESCENT LANE, RUSSELLVILLE KY.

&&

KMC
Special weather statement, Jun 21, 7:26 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
826 PM EDT Fri Jun 21 2019

KYZ038-039-045>047-054-055-065>067-220115-
Boyle-Mercer-Marion-Spencer-Taylor-Washington-Lincoln-Nelson-Casey-
Anderson-
826 PM EDT Fri Jun 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SPENCER...
WEST CENTRAL LINCOLN...NORTHEASTERN NELSON...WESTERN MERCER...
SOUTHWESTERN ANDERSON...MARION...NORTHEASTERN TAYLOR...WASHINGTON...
BOYLE AND NORTHERN CASEY COUNTIES...

At 826 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Taylorsville to near Springfield to
10 miles southwest of Lebanon. Movement was southeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Liberty, Danville, Harrodsburg, Lebanon, Springfield, Ballard,
Junction City, Bloomfield, Loretto and Hustonville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3753 8549 3769 8538 3802 8548 3793 8492
      3747 8476 3727 8485
TIME...MOT...LOC 0026Z 296DEG 39KT 3798 8540 3766 8530 3749 8541

SCHOETTMER
Local storm report, Jun 21, 7:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HEAVY RAIN       2 WSW WOODBURY          37.16N 86.67W
06/21/2019  M1.17 INCH       BUTLER             KY   MESONET

            KY MESONET REPORTS 1.17 INCHES AT BUTLER
            COUNTY SITE IN LAST 15 MINUTES.

&&

CJP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:04 PM CDTSpecial Weather StatementLMKEdmonson, Green, Hart, Warren41 min
Jun 21, 7:18 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Logan, Simpson, Warren42 min
Jun 21, 7:19 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren26 min
Jun 21, 7:26 PM CDTSpecial Weather StatementLMKBoyle, Casey, Marion, Mercer, Washington49 min
Jun 21, 7:32 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington28 min
Jun 21, 7:45 PM CDTSpecial Weather StatementLMKAdair, Barren, Green, Metcalfe, Taylor45 min
Jun 21, 7:58 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Warren32 min
Jun 21, 8:00 PM CDTSpecial Weather StatementLMKAnderson, Boyle, Jessamine, Lincoln, Mercer, Woodford30 min
Jun 21, 8:00 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Metcalfe30 min
Jun 21, 8:20 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Russell55 min
Jun 21, 8:24 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe55 min
Jun 21, 8:45 PM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell3 hr
Jun 22, 7:22 AM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Nelson, Washington3 hr
Jun 22, 7:31 AM CDTSpecial Weather StatementLMKHardin29 min
Jun 22, 7:57 AM CDTSpecial Weather StatementLMKGreen33 min
Jun 22, 8:31 AM CDTAreal Flood AdvisoryLMKCasey, Marion, Taylor3 hr
Jun 22, 4:15 PM CDTSpecial Weather StatementLMKCumberland45 min
Jun 22, 4:22 PM CDTSpecial Weather StatementLMKAllen38 min

Nearby

Tornado Warnings in Kentucky, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.